# SDR UALA2011081104228

- Difficulty date: August 11, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 41,949 hours, 10,998 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 60444
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATHWAY LIGHTING AT SEAT ROWS 1AB AND 6AB, FALLING OFF.  SECURED LOOSE EMERGENCY PATH WAY LIGHTING STRIP AT SEAT ROWS 1AB AND 6A.
